# SDR SWAA2022041142380

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; LEFT SIDE MID FLOOR TO SIDEWALL CAPSTRIP LOWER SURFACE HAS SEVERAL SPOTS OF CORROSION / REPLACED STRAP AT FWD CARGO COOMPARTMENT BETWEEN SIDEWALL PANEL AND FLOOR LEFT SIDE MID FLOOR IN REF B737-700 AMM 25-52-10-00-801 AAR ISSUE TEG # E84061 P.O # 1656169 (REPLACEMENT WAS ACCOMPLISHED ON THE BACK)
